# SDR DXTA201305060569

- Difficulty date: May 2, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 5,389 hours, 3,339 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Out Of Position
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

APU FIRE MESSAGE AND BELL CAME ON AFTER STARTING NR 2 ENGINE.  NO FIRE OR ABNORMAL TEMPERATURE.  TRIED POWERING DOWN EVERYTHING AND RESET BUT FIRE MESSAGE AND BELL STILL ON WHEN POWER WAS ON.   POWERED ACFT AND CHECKED EICAS.  NO MESSAGE. CHECKED APU SENSING ELEMENTS AND FOUND A PORTION OF THE SENSING ELEMENT SLIGHTLY TOUCHING THE AIRFRAME.  REPOSITIONED SENSING ELEMENT AND PERFORMED APU FIRE DETECT OPS TEST.  OPS CHECKED GOOD IAW MM 26-10-25.  PERFORMED 2 ENGINE STARTS WITH APU POWER.  NO CAS MESSAGES. OPS CHECKED GOOD.
